# SDR AALA2019061299003

- Difficulty date: June 8, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 78,931 hours, 26,598 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228757106
- Part serial: 1924
- Condition: Failed
- Location: Auto Pilot Sys
- Part time: 65,360 hours, 22,320 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS UNCOMMANDED DISCONNECT OF RIGHT AUTO PILOT DURING CRUISE. RIGHT AUTO PILOT, RIGHT FLIGHT DIRECTOR (NO LAND 3) RESET ASA, REENGAGED RIGHT AUTOPILOT AND UNCOMMANDED DISCONNECT AGAIN. MAINTENANCE IS CURRENTLY WORKING THIS EVENT.
